MathSciNet Relay Station
MathSciNet bibliographic data
MR1289743 (95g:35097) 35K60 (35Q99 47H20 58F39 80A22)
Brochet, D.; Hilhorst, D.; Chen, Xinfu Finite-dimensional exponential attractor for the phase field model. Appl. Anal. 49 (1993), no. 3-4, 197–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement